# SDR CA150728002

- Difficulty date: July 21, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AT AROUND 10,000 FEET, ENGINE POWER INCREASED TO 110% TORQUE AND DROPPED TO 68%. THE PROPELLER INCREASED TO 1060 RPM. THE PILOT SHUTDOWN THE ENGINE.   OPEN
